

AGENDA

Total Approved Professionalism: 1hr & 30mins Total Approved EDI Professionalism: 3hrs

THURSDAY, NOVEMBER 18, 2021

8:30 am – 9:00 am	LOGIN TO ZOOM
9:00 am – 9:20 am	WELCOMING REMARKS, INTRODUCTION OF THE FOLA EXECUTIVE & ROLL CALL OF PRESIDENTS William Woodward, FOLA Chair
9:20 am – 9:35 am	WELCOMING REMARKS FROM LAW SOCIETY OF ONTARIO TREASURER Teresa Donnelly, Treasurer, Law Society of Ontario
9:35 am – 9:55 am	REPORT FROM FOLA EXECUTIVE DIRECTOR Katie Robinette, FOLA Executive Director
9:55 am – 10:05 am	TREASURER'S REPORT Jane Robertson, FOLA Treasurer
10:05 am – 10:25 am	LIRN UPDATE & Q&A Johanne Blenkin, LiRN Chair & Nathan Baker, Chair, FOLA LiRN Committee
10:25 am – 10:55am	BRIEFING ON LAW SOCIETY ACTIVITIES & UPDATE ON MAP Diana Miles, LSO CEO & George Shipley, MAP
10:55 am – 11:25 pm	LawPRO BRIEFING Dan Pinnington, President & CEO, LawPRO 30mins of Professional Content







11:25 am - 11:55 am

MAG & SOLGEN Innovation

Christopher Johns, SOLGEN & Peter O'Keefe, MAG

30mins of Professional Content



SESSION SPONSOR



11:55 pm – 12:45 pm **LUNCH BREAK**

12:45 pm – 1:00 pm *FOLA AWARDS CEREMONY*

1:00 pm – 2:00 pm PANEL DISCUSSION: BEING INDIGENOUS IN THE PROFESSION

Madam Justice Michelle O'Bonsawin, SCJ

Michael Johnston, Lawyer

Bryanne Smart, Board Chai, De Dwa Da Dehs Nye's Aboriginal Health Centre, Hamilton MODERATOR: Christa Big Canoe, Lawyer & Head of Advocacy, Aboriginal Legal Services



SESSION SPONSOR



2:00 pm - 2:30 pm

THE RESULTS ARE IN: 2021 LEGAL TRENDS UPDATE - CLIO

Rio Peterson, Affinity Partnerships Manager, Clio

30mins of Professional Content







2:30 pm - 2:40 pm **BREAK**

2:40 pm – 3:40 pm PANEL DISCUSSION: DIVERSITY IN THE LEGAL PROFESSION

Jennifer Gold, President, Women's Lawyers Association of Ontario Raphael Tachie, President, Canadian Association of Black Lawyers Peter Choe, President, Federation of Asian Canadian Lawyers Devin Persaud, President, South Asian Bar Association of Toronto MODERATOR: Virginia Lomax, CCLA Diversity Committee



SESSION SPONSOR:



3:40 pm – 4:40 pm SUSTAINABLE APPROACHES TO EDI STRATEGIES

Mrs. Mojdeh Cox, Executive Director – Pillar Nonprofit Network

Dr. Mohammed Baobaid, Founder and Executive Director, Muslim Resource Centre for Social Support and Integration

Mr. Leroy Hibbert, Multicultural Outreach Coordinator – LUSO Community Services & Speaker, Educator, Consultant - Independent



SESSION SPONSOR:



4:40 pm – 4:45 pm *INTRODUCTON OF THE NEW BOARD & CLOSING REMARKS*William Woodward, FOLA Chair & Nathan Baker, Incoming Chair

